# SDR CA980406050

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: CZ29284E
- Condition: Failed
- Location: Nr 1 Brake
- Part time: 3,865 hours
- Stage of operation: TX
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, BRAKE NR 1 SERVO VALVE , FIN 15 GG.  REPLACED VALVE AND PRESSURE TRANSDUCER.  ALSO, REPLACED BRAKE AND STEERING CONTROL UNIT AS A PRECAUTIONARY MEASURE.
